Uncountably many permutation stable groups

Arie Levit*, Alexander Lubotzky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In a 1937 paper B. H. Neumann constructed an uncountable family of 2-generated groups. We prove that all of his groups are permutation stable by analyzing the structure of their invariant random subgroups.

Original languageEnglish
Pages (from-to)657-678
Number of pages22
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - Dec 2022


Dive into the research topics of 'Uncountably many permutation stable groups'. Together they form a unique fingerprint.

Cite this